MathSciNet Relay Station
MathSciNet bibliographic data
MR2344349 (2008i:14018) 14D15 (14F40 16E40)
Van den Bergh, Michel On global deformation quantization in the algebraic case. J. Algebra 315 (2007), no. 1, 326–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement